EconPapers    
Economics at your fingertips  
 

Monotone decomposition of 2-additive Generalized Additive Independence models

Michel Grabisch and Christophe Labreuche

Mathematical Social Sciences, 2018, vol. 92, issue C, 64-73

Abstract: The GAI (Generalized Additive Independence) model proposed by Fishburn is a generalization of the additive value function model, which need not satisfy preferential independence. Its great generality makes however its application and study difficult. We consider a significant subclass of GAI models, namely the discrete 2-additive GAI models, and provide for this class a decomposition into nonnegative monotone terms. This decomposition allows a reduction from exponential to quadratic complexity in any optimization problem involving discrete 2-additive models, making them usable in practice.

Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616301238
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Monotone decomposition of 2-additive Generalized Additive Independence models (2018) Downloads
Working Paper: Monotone decomposition of 2-additive Generalized Additive Independence models (2018) Downloads
Working Paper: Monotone decomposition of 2-additive Generalized Additive Independence models (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:92:y:2018:i:c:p:64-73

DOI: 10.1016/j.mathsocsci.2017.09.007

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:92:y:2018:i:c:p:64-73